Discrete & Computational Geometry

, Volume 3, Issue 1, pp 73–75 | Cite as

Repeated Angles inE4

  • George Purdy
Article

Abstract

Let there be givenn points in four-dimensional euclidean spaceE4. We show that the number of occurrences of the angleα iso(n3) ifα is not a right angle and Θ(n3) otherwise.

Keywords

Euclidean Space Extremal Problem Discrete Comput Geom Generalize Graph Mathematic Department 

References

  1. 1.
    J. H. Conway, H. T. Croft, P. Erdös and M. J. T. Guy, On the distribution of values of angles determined by coplanar points,J. London Math. Soc. (2)19 (1979), 137–143.MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    P. Erdös, On extremal problems of graphs and generalized graphs, Israel J. Math.2 (1964), 183–190.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag New York Inc. 1988

Authors and Affiliations

  • George Purdy
    • 1
  1. 1.Mathematics DepartmentTexas A & M UniversityCollege StationUSA

Personalised recommendations